Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Azulfidine

Azulfidine

Can this cause urinary tract infections or symptoms similar.?

A myRAteam Member said:

I would check with my pharmacist or the dr to make for sure.

posted 8 months ago
A myRAteam Member said:

Try adding Vit C daily that should help

posted 8 months ago
A myRAteam Member said:

Because RA drugs suppress the immune system, one is more susceptible to infection. UTI is common.

posted 8 months ago
A myRAteam Member said:

I don't know if RA causes UTI's but I get them more usual.

posted 8 months ago
A myRAteam Member said:

My doctor won't let me take any meds with sulphur in it

posted 8 months ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Thank you for signing up.

close